Jump to content
Ballet Talk for Dancers

Warning on antibiotics!!!!!


Guest Tarantella

Recommended Posts

Guest Tarantella

Hello everyone I just thought that I would let you know that you should ALWAYS read the side effect papers whenever taking medicine!

 

I had a sinus infection and the medicine that I was put on called Levaquin gave me patellar tendonitis! :huh:

I was lucky that I noticed that something was not right because it can do a lot of harm. I have been going to physical therapy and that has helped but I haven't dance in a really long time.

It was even more upsetting because the doctors who gave it to me had no clue that there was such a thing. Of course, it is very rare and usually doesn't occur in young people but it happened to me and it was awful.

 

So....please everyone be careful!!!! :wallbash:

Link to comment

And, when taking a new medication for the first time, it is always a good idea to have a little discussion directly with the pharmacist, so that you understand fully what could happen after taking the new meds.

Link to comment

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Recently Browsing   0 members

    • No registered users viewing this page.
×
×
  • Create New...